# SDR R61A20120030

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 10,113 hours, 6,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND 3 GUSSETS ON FLOORBEAM AT FRAME 90 CORRODED.  MAINTENANCE REMOVED AND REPLACED 2 GUSSETS AT FRAME 90 IAW EMB190 SRM 51-40-02, 51-41-02 AND 51-21-00.  ONE GUSSET AT FRAME 90 WAS FOUND TO BE FREE OF CORROSION.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
